Gardasil and CFS

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tne33
New Member


Date Joined Feb 2008
Total Posts : 2
   Posted 2/10/2008 4:47 PM (GMT -6)   
My 16 yr old daughter received the hpv vaccine in 8/07 she developed an onset of symptoms about 3 weeks after getting the first dose of the vaccine
the main complaints are
pain in lower extremities started in legs and has spread to hips low back and now mid back causing pain when taking a breath these symptoms have not improved but have gotten worse
swelling only when she lies down swelling occurs in her hands feet and now her face as well. swelling last for approx. 2 hours after getting up
pain and tingling, prickling sensation in her hands and feet till the swelling subsides
migraine headaches
dizziness
difficulty concentrating
 
She is not a lazy, overweight teenager suffering from severe depression as suggested by one physician. She is suffering from a sudden onset of severe pain, which weakens and fatigues her. Any depression is coming from not knowing what is wrong with her.
The past five months have completely changed her life and she is unable to participate in the activities she once enjoyed. I am fighting with the school because they want to place her on homebound due to the amount of school she has missed. I am afraid this would crush her since she has lost so much already
I am also looking for anyone who has experienced similar symptoms since receiving the vaccine
I have taken her to numerous doctors and so far have gotten no relief for her symptoms.
I am having a difficult time due to her age pediatricians do not want to treat her for chronic pain and pain management clinics do not want to treat her due to her not being 18 or over
any suggestions are welcome

Harmony
Regular Member


Date Joined May 2003
Total Posts : 56
   Posted 2/28/2008 4:18 PM (GMT -6)   
I am so sorry to hear what your daughter is going through. It actually sounds pretty alarming. I really don't know anything about the Gardasil vaccine, but have wondered about so many states making it mandatory so quickly. I also wondered if it contains mercury (thimerosal) like so many other vaccines, but according to Wikipedia, it does not. I am usually on the lupus forum and started having more symptoms after a flu shot with mercury. There is a Wikipedia entry for the National Vaccine Information Center. You might want to contact them to see if they have heard of a similar circumstance.  I guess most states have an opt out plan available.

I hope you find some answers soon! (((((((tne33 and daughter))))))) Let us know how the two of you are doing.

Post Edited (Harmony) : 2/28/2008 2:52:34 PM (GMT-7)


Lurking Guest
New Member


Date Joined Nov 2007
Total Posts : 6
   Posted 3/2/2008 5:59 PM (GMT -6)   

My daughter compalined of being cold all the time shrtly after getting her second or third shot.  This concerns me because she was always very hot blooded and being cold all the time was one of my first symptoms before I KNEW I was ill.  She also seems more tired now, and she was the enrgizer bunny before.....It's been abot 6 months since her last shot.....

Lurking guest


donnaeil
Veteran Member


Date Joined Jun 2006
Total Posts : 1156
   Posted 4/12/2008 1:35 AM (GMT -6)   
HI,

Please have her checked for Intracranial Hypertenion and papillodema by a neuro opthmologist as soon as possible. It is something that should be considered. I believe your daughter.

Donnaeil

tne33
New Member


Date Joined Feb 2008
Total Posts : 2
   Posted 7/4/2008 9:39 AM (GMT -6)   
sad  still no change in my daughters condition  her condition continues to worsen it has been 8 months since she received the vaccine anyone with any information or who knows of others suffering after the vaccine please let me know.

sstrand
New Member


Date Joined Nov 2011
Total Posts : 2
   Posted 11/5/2011 12:14 PM (GMT -6)   
You may be eligible to participate in a research study. We would like to know about your opinions on and experience with human papillomavirus (HPV) and the HPV vaccines (Gardasil and Cervarix). The study includes a survey an optional telephone interview.

To qualify for this study, you must:
(1) Be female
(2) Be between ages 18 and 26
(3) Live in the United States
(4) Have experienced a “serious adverse event” (side effect) you believe to be the result of the Gardasil or Cervarix vaccine. This includes:
- Life-threatening conditions
- Hospitalization
- Disability or permanent physical damage
- Birth defects
- Conditions requiring medical treatment or surgery
- Conditions that do not require medical treatment or surgery now but may in the future to avoid one of the above outcomes

To participate in the survey, visit: www.surveymonkey.com/HpvGardasilCervarix

This study is sponsored by the University of Arizona Department of Sociology. Please contact the Principal Investigator, Sarah Strand, at sstrand@email.arizona.edu for more information.

alert sent to administration

Post Edited By Moderator (achievinggrace) : 11/5/2011 7:58:58 PM (GMT-6)


manyembers
Regular Member


Date Joined Dec 2006
Total Posts : 424
   Posted 11/6/2011 5:15 PM (GMT -6)   
Hi,

I just saw that this was a very old post. I will post my reply anyhow, in case it is helpful to anyone out there.

I am so sorry to hear about your daughter's experience. I found a web-site by Dr. Pompa earlier in the year. He and his wife are advocates when it comes to making people aware of the dangers of giardisil and other immunizations. This particular drug has a very bad history. Your daughter is not the only one who has suffered from it.

We can't post links here I don't think, but if you do a search for Dr. Pompa on google you will be able to find information to contact him if you wish. I have spoken to his wife when I was looking for answers to my own recovery and she was very good to talk to. They have a wealth of information that I believe could be helpful for you. Dr. Pompa himself recovered from mercury poisoning through a regimine he designed. From there he has come up with many products to help people recover from toxic reactions to things, vaccines included.

Please keep looking for answers so your daughter's issues can be addressed. There is hope, but I urge you to look for it in the industry of naturopathic rather than allopathic field of medicine.

all the best, embers

bayoub2
Veteran Member


Date Joined Sep 2006
Total Posts : 2861
   Posted 11/8/2011 1:06 PM (GMT -6)   
Hey embers

Very weird, Katie had her first round about 6 months ago and altho I cannot lay all of her problems at Gardasil's door, I think her uptick in migraines, dizziness and increased difficulty concentrating is a little coinccidental...I never had her 2nd or 3rd shot thank God

Wow, that is alot of food for thought and I plan on googling doc and looking into survey above. I also want to talk to other moms re this issue

Thanks for the heads up-thank the Lord she is not experiencing all that pain that other poor girl is.

maggie
"We never realize how strong we are, until being strong is the only thing left"
Major Depressive Disorder, ptsd, fibromyalgia, chronic pain, l3/4, L4/5 gone, bursitis arthritis sciatica


welbutrin HBP meds abilify seroquel hydrocodone flexeril klonopin magnesium

Admin
Forum Administrator


Date Joined Jan 2003
Total Posts : 9248
   Posted 11/10/2011 2:42 PM (GMT -6)   
Approved.
Peter Waite
HealingWell.com
blog.healingwell.com

bucci
Veteran Member


Date Joined May 2006
Total Posts : 1489
   Posted 11/20/2011 7:43 PM (GMT -6)   
Wow, I can not believe this is even happening. It was all political pushing for that vaccine to get shoved down the publics throat.

this is frightening. Maybe try what ever you can do to detox your daughters. wheat grass and juicing and
saunas ..even coffee enemas. or accupunture.

That is the last thing any young girl needs is all this and the depression to boot.

this all sounds like a TOXIC reaction.

There are places where you can go for 10 day to 2 week detox that will make all the juices and has the saunas.
they will get a great education while they are there.
The last thing I would do is throw more drugs at them.

This already one page is the beginning of a serious potential disaster with the vaccine.
20 yrs of doctors . DEC. 2009 tested positive for lyme, bartonella, ehrichiosis, HHPV6, chlamadyal pneumonia .
parasites :strongylides, diaoebia fragialis, hook worm.

Hep C ....fibro, rhumatoidal,depression,
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, August 20, 2014 7:20 PM (GMT -6)
There are a total of 2,198,741 posts in 244,652 threads.
View Active Threads


Who's Online
This forum has 155013 registered members. Please welcome our newest member, visibility0.
467 Guest(s), 24 Registered Member(s) are currently online.  Details
DBwithUC, Cheetahjade, sparkleplenty, Canada Mark, Worried daughter2, clocknut, 81GyGuy, skyeblue74, deeppowder, Tunnelvisionary, Jerry L., Sollicita, visibility0, ByeByeUC, Rachel1200, Chartreux, Redwing57, Tudpock18, NiceCupOfTea, Amandawastaken, bblbt, quincy, tewcute, Traveler


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer